Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Prescribed susten with gynovit tonic to start periods. Have white discharge, cramps but no period

Hi, I am 22 yrs old married. I had my periods last jan16th and I din get my periods until now. 2 days back I consulted a doctor and she sugested me Susten 100 with gynovit tonic . Today is the 3rd day I am having the medicines and still I did not get. But I have been getting white discharge for past few days and mild cramps
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
If you have had regular 28-30 day cycles prior to this and if you are sexually active without any contraception, you should exclude pregnancy first before you think of anything else. Please get either a HPT with a fresh early morning sample of urine or go for the serum beta-hCG assay which is conclusive and also a trans-vaginal sonogram if you do not get your cycle even after 3-7 days after completion of the treatment. Hope this helps. Take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor